MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump alarmed compromised force sensor system.The customer¿s blood glucose level was 270 mg/dl at the time of the incident.The customer stated that the drive support cap was protruded.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test but a33 alarm during the basic occlusion test due to loose/protruded drive support disk.Unable to perform the occlusion, prime and excessive no delivery test due to a33 alarm.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8938520
Report Number2032227-2019-53821
Device Sequence Number10840594
Product Code OYC
UDI-Device Identifier00643169202320
UDI-Public(01)00643169202320
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberA9523NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight65